# SDR ABXA9700201

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557110
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 91-22-07, ASB 32-244 FOUND RIGHT FLYING DOOR DELAMINATED.  REPAIRED THE RIGHT FLYING DOOR IAW DC-9 SRM 52-02 PAGE 1.
